# SDR CALA2014092992325

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 40,902 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR STRINGER 42R IS CORRODED BETWEEN FRAME 33 & 34 AROUND FASTENER IN FWD PIT.  AFTER BLENDING CORROSION FOUND THE REPAIRED AREA TO BE OUT OF LIMITS IAW SRM 53-21-13 FIG 101.  R & R STRINGER 42R FROM FRAME 31 TO 34 IAW SRM 51-42-11.  NO REQUIREMENT FOR SRI INSPECTION.
